# SDR AU000887

- Difficulty date: March 11, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806005076
- Condition: Faulty
- Location: Cockpit
- Part time: 10,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT VOICE RECORDER (CVR) FAULTY. WORKSHOP INVESTIGATION FOUND INTERMITTENT FAILURE DUE TO TAPE DEPOSIT ON RECORDING HEADS CAUSING LOW AUDIO ON TRACK 2.
